RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 5, Pages 97–113 (Mi mm3602)  

Schwarzschild and de Sitters generalized model of spherically symmetric pseudo-Riemannian space

N. N. Popova, I. I. Morozb

a Institution of Russian Academy of Science Dorodnicyn Computing Centre of RAS, Federal Research Center "Computer Science and Control" of Russian Academy of Sciences
b Moscow Institute of Physics and Technology

Abstract: In the boundaries of the concerned model the spaces metric which is the solution of the system of gravitational equations of special type is built. The conditions of continuity of the metric in the whole space are found. The solutions of the system of differential equations of geodesics are found. The behavior of radial geodesics under different conditions are researched.

Keywords: model of Schwarzschild–de Sitter, pseudo-Riemannian metric, geodesic equations, radial geodesics.

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2015, 7:6, 540–550

UDC: 519.634
Received: 06.03.2013
Revised: 19.03.2014

Citation: N. N. Popov, I. I. Moroz, “Schwarzschild and de Sitters generalized model of spherically symmetric pseudo-Riemannian space”, Matem. Mod., 27:5 (2015), 97–113; Math. Models Comput. Simul., 7:6 (2015), 540–550

Citation in format AMSBIB
\Bibitem{PopMor15}
\by N.~N.~Popov, I.~I.~Moroz
\paper Schwarzschild and de Sitters generalized model of spherically symmetric pseudo-Riemannian space
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 5
\pages 97--113
\mathnet{http://mi.mathnet.ru/mm3602}
\elib{http://elibrary.ru/item.asp?id=24850026}
\transl
\jour Math. Models Comput. Simul.
\yr 2015
\vol 7
\issue 6
\pages 540--550
\crossref{https://doi.org/10.1134/S2070048215060083}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947431926}


Linking options:
  • http://mi.mathnet.ru/eng/mm3602
  • http://mi.mathnet.ru/eng/mm/v27/i5/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:249
    Full text:89
    References:27
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020